# SDR DALA2019070504084

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 56,655 hours, 18,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5816 ROW 41 RED EMERG. SEAT LIGHT INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE UNDER SEAT 41 RETERMINATED REF WDM 33-51. (6268839)
